Opérateurs pseudo-différentiels définis en un point

Tom 89 / 2006

Ryuichi Ishimura Annales Polonici Mathematici 89 (2006), 25-51 MSC: 32W25, 35R50. DOI: 10.4064/ap89-1-3

Streszczenie

We introduce the notion of pseudo-differential operators defined at a point and we establish a canonical one-to-one correspondence between such an operator and its symbol. We also prove the invertibility theorem for special type operators.

Autorzy

  • Ryuichi IshimuraDépartement de Mathématiques et Informatique
    Faculté des Sciences
    Université de Chiba
    Yayoicho, Chiba, 263-8522 Japon
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek